# SDR FDEA202009302359

- Difficulty date: September 30, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 85,422 hours, 19,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71704
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO STATION 1841 APPROXIMATELY X= -3 FOUND WEBBING PUNCTURED.   CENTER CARGO STATION 1841 APPROXIMATELY X=0 TO X= -23 REPAIR CARRIED OUT, PER MD-11 SRM 53-00-00-2R FIGURE 211.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
